# SDR YENA2024080601076

- Difficulty date: August 1, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 77,797 hours, 28,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSIONS ON LOWER SILL LOCATED AT FR 68 AT LEVEL STR 23R AT AFT GA LLEY AREA (CPCP FINDING); REF AEROMAN WO 2024 208/1 NR 2024-337813, PERFORMED REPAIR ON LOWER SILL LOCATED AT FR 68 AT LEVEL STR 23R AT AFT GALLEY AREA I.A.W A320 53-41-14-300-001. THIS REPAIR IS CATEGORY A  AND NOT FUTURE INSPECTION IS REQUIRED. MX-220 COMPLETED. COMPLETED BY D.
